# SDR AALA20030947

- Difficulty date: September 3, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHTS INOPERATIVE AT ROW 17H.  BATTERY PACK FAILED DUAL FEED CHECK.  CONNECTED SEAT WIRING CONNECTOR. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
